Alert archive / Ohio / Tornado Warnings in 2009

Tornado Warning 10, NWS Pittsburgh, PA

June 17, 2009Belmont County, Monroe County, Ohio; Marshall County, Wetzel County, West Virginia

NWS Pittsburgh, PA issued this tornado warning at Jun 17, 2009, 10:32 PM EDT for Belmont County, Monroe County, Ohio; Marshall County, Wetzel County, West Virginia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2009, 10:32 PM EDT (02:32 UTC)
Expired
Jun 17, 2009, 11:15 PM EDT
In force
43 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Belmont County, OH, Monroe County, OH, Marshall County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 94 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 9:56 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1080 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1080 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KPBZ 180232
TORPBZ
OHC013-111-WVC051-103-180315-
/O.NEW.KPBZ.TO.W.0010.090618T0232Z-090618T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1032 PM EDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN MONROE COUNTY IN EAST CENTRAL OHIO...
  SOUTHERN BELMONT COUNTY IN EAST CENTRAL OHIO...
  NORTH CENTRAL WETZEL COUNTY IN NORTHERN WEST VIRGINIA...
  MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 1115 PM EDT

* AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SOMERTON...
  MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SOMERTON...           BETHESDA...           ALLEDONIA...
  CAMERON...            CLARINGTON...         POWHATAN POINT...
  GLENDALE...           WOODLANDS...          MOUNDSVILLE...
  PROCTOR...            FAIRVIEW...           GLEN EASTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

&&

LAT...LON 3962 8058 3984 8122 4004 8112 3991 8052
      3974 8052
TIME...MOT...LOC 0232Z 292DEG 29KT 3992 8105

$$
1 follow-up statement
000 
WWUS51 KPBZ 180248
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1048 PM EDT WED JUN 17 2009

OHC013-111-WVC051-103-180315-
/O.CON.KPBZ.TO.W.0010.000000T0000Z-090618T0315Z/
MONROE OH-BELMONT OH-WETZEL WV-MARSHALL WV-
1048 PM EDT WED JUN 17 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
MARSHALL...WETZEL...BELMONT AND MONROE COUNTIES...

AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR GRAYSVILLE...
MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  WOODLANDS...          MOUNDSVILLE...        GLENDALE...
  SOMERTON...           POWHATAN POINT...     CLARINGTON...
  CAMERON...            BETHESDA...           ALLEDONIA...
  PROCTOR...            FAIRVIEW...           GLEN EASTON...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

LAT...LON 3962 8058 3984 8122 4004 8112 3991 8052
      3974 8052
TIME...MOT...LOC 0248Z 292DEG 29KT 3980 8078

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 17, 10:10 PM EDT, 22 minutes earlier.

Area forecast discussion, Jun 17, 10:10 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1010 PM EDT WED JUN 17 2009

.SYNOPSIS...
A SERIES OF LOW PRESSURE SYSTEMS WILL CONTINUE TO GENERATE PERIODS
OF SHOWERS AND THUNDERSTORMS FOR THE REGION INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SEVERE THREAT WILL CONTINUE INTO EARLY THU. MCS IS NOW PICKING UP
SPEED AND MOVING SOUTHEAST...SO MAIN THREAT WILL BE FROM PIT SOUTH
WHERE WATCH IS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
THE SURFACE LOW IS FORECAST TO TRACK SUFFICIENTLY NORTH AND EAST
EARLY THURSDAY AND WILL DRAG A WEAK COLD FRONT OVER, AND ACROSS
THE REGION ON THURSDAY. HENCE, PRECIP CHANCES HAVE BEEN GRADUALLY
DIMINISHED THROUGH THAT TIME PERIOD, BUT NOT ELIMINATED AS PER
POTENTIAL FOR NORTHWEST FLOW SHORTWAVE IGNITION OF STORMS ALONG
BAROCLINIC ZONE...BETTER CHANCE FOR WHICH APPEARS TO BE ON
FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MODEL PROJECTIONS FOR THE WEEKEND AND EARLY NEXT WEEK HAVE BEEN
PERSISTENT IN FORECASTS OF A TRANSITION TO ANOTHER EASTERN
CANADA/CONUS MID/UPPER TROUGH.  HOWEVER, QUESTIONS ON AMPLITUDE AND
AXIS PLACEMENT REMAIN. FORECAST WILL BE OF A HIGHER AMPLITUDE
TROUGH AND WESTWARD PLACEMENT OF THE TROUGH AXIS TO...A DRIER AND
COOLER SCENARIO FOR THE UPPER OHIO REGION FOLLOWING PASSAGE OF THE
SATURDAY COLD FRONT AND SUNDAY MID LEVEL TROUGH.

WILL GO WITH HPC MIDDLE OF THE ROAD FORECAST FOR EARLY NEXT WEEK.
AGREE THAT DEEP LOW OFF THE CAROLINAS BY MONDAY AND THEN MOVES
NORTHWEST SEEMS A BIT EXTREME FOR LATE JUNE...MAY BE EVEN A BIT
EXTREME FOR MID FEBRUARY. WITH THIS IN MIND WILL KEEP FORECAST DRY
THROUGH DAY 7.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
MVFR AND ISOLATED IFR CONDITIONS CONTINUED FOR MOST AREA PORTS INTO
THE AFTERNOON AS LOW PRESSURE OVER OHIO CONTINUES TO PUSH A WARM
FRONT OVER THE REGION.

CONDITIONS ARE EXPECTED TO IMPROVE TO VFR AS THE DAY PROGRESSES,
BUT AFTERNOON THUNDERSTORM POTENTIAL WILL HAVE TO BE CONSIDERED BY AVIATORS.

HIGH PRESSURE BUILDING OVER THE UPPER OHIO LATE TONIGHT AND
THURSDAY WILL END THE SHOWERS, BUT THE MOIST SURFACE LAYER MAY
HOLD MVFR/IFR STRATUS AND FOG FOR THE EARLY MORNING HOURS OF
THURSDAY. ADDITIONAL LOW PRESSURE SYSTEM PASSAGES FRIDAY INTO
SUNDAY WILL YIELD ADDITIONAL MVFR TO IFR EPISODES WITH SCATTERED
SHOWERS AND THUNDERSTORMS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 17, 4:07 PM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
407 PM EDT WED JUN 17 2009

OHZ039-040-048>050-057>059-068-069-PAZ029-031-032-WVZ001>004-012-
021>023-041-182015-
TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-WASHINGTON-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
407 PM EDT WED JUN 17 2009

...TORNADO WATCH 442 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING.
WHILE THE PRIMARY SEVERE THREAT WILL COME FROM DAMAGING
THUNDERSTORM WINDS...LARGE HAIL AND AN ISOLATED TORNADO ARE
POSSIBLE WEATHER HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE THURSDAY
AND FRIDAY...WITH DAMAGING WIND STILL THE PRIMARY HAZARD.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ041-PAZ007-013-014-020>023-030-182015-
GARRETT-COLUMBIANA-MERCER-LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WESTMORELAND-
407 PM EDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING WITH THE PRIMARY SEVERE THREAT COMING FROM DAMAGING
THUNDERSTORM WIND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY WITH
DAMAGING WIND AS THE PRIMARY HAZARD.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ008-009-015-016-182015-
VENANGO-FOREST-CLARION-JEFFERSON PA-
407 PM EDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY WITH
DAMAGING WIND AS THE PRIMARY HAZARD.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

15

In the hours before

Local storm report, Jun 17, 6:12 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
612 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     LEETONIA                40.88N 80.76W
06/17/2009                   COLUMBIANA         OH   EMERGENCY MNGR

            TREES AND WIRES BLOWN DOWN.

0520 PM     TSTM WND DMG     SALEM                   40.90N 80.85W
06/17/2009                   COLUMBIANA         OH   EMERGENCY MNGR

            TREES AND WIRES BLOWN DOWN.

&&
Local storm report, Jun 17, 6:50 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
650 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             PITTSBURGH              40.44N 79.98W
06/17/2009  E0.88 INCH       ALLEGHENY          PA   TRAINED SPOTTER

            MOUNT WASHINGTON

&&
Local storm report, Jun 17, 7:58 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
758 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             HARRISVILLE             40.18N 80.89W
06/17/2009  E1.00 INCH       HARRISON           OH   TRAINED SPOTTER

&&
Local storm report, Jun 17, 8:40 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
840 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             GREENSBURG              40.31N 79.54W
06/17/2009  E1.00 INCH       WESTMORELAND       PA   AMATEUR RADIO

0815 PM     TSTM WND DMG     GREENSBURG              40.31N 79.54W
06/17/2009                   WESTMORELAND       PA   AMATEUR RADIO

            TREES DOWN

0815 PM     TSTM WND GST     PITTSBURGH              40.44N 79.98W
06/17/2009  M60.00 MPH       ALLEGHENY          PA   TRAINED SPOTTER

            MOUNT WASHINGTON.

0820 PM     HAIL             LATROBE                 40.31N 79.38W
06/17/2009  E0.75 INCH       WESTMORELAND       PA   TRAINED SPOTTER

0820 PM     HAIL             WHEELING                40.08N 80.70W
06/17/2009  E0.88 INCH       OHIO               WV   TRAINED SPOTTER

0822 PM     FLASH FLOOD      2 W DELMONT             40.41N 79.61W
06/17/2009                   WESTMORELAND       PA   TRAINED SPOTTER

            ROUTE 22 NEAR MURRYSVILLE CLOSED DUE TO FLOODING.

0822 PM     HAIL             WHEELING                40.08N 80.70W
06/17/2009  E1.25 INCH       OHIO               WV   TRAINED SPOTTER

0822 PM     HAIL             WHEELING                40.08N 80.70W
06/17/2009  E1.25 INCH       OHIO               WV   TRAINED SPOTTER

0825 PM     HAIL             WHEELING                40.08N 80.70W
06/17/2009  E2.00 INCH       OHIO               WV   AMATEUR RADIO

0830 PM     FLASH FLOOD      PITTSBURGH              40.44N 79.98W
06/17/2009                   ALLEGHENY          PA   EMERGENCY MNGR

            EAST BUSWAY CLOSED DUE TO FLASH FLOODING. WASHINGTON BLVD
            CLOSED DUE TO FLOODING NEAR HIGHLAND PARK BRIDGE.

&&
Local storm report, Jun 17, 9:31 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
931 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             2 N CONNELLSVILLE       40.05N 79.59W
06/17/2009  E1.00 INCH       FAYETTE            PA   TRAINED SPOTTER

            UPPER TYRONE TWP.

0920 PM     FLASH FLOOD      ALIQUIPPA               40.62N 80.25W
06/17/2009                   BEAVER             PA   EMERGENCY MNGR

            KENNEDY BLVD AND FRANKLIN AVE CLOSED DUE TO FLASH
            FLOODING.

0920 PM     FLASH FLOOD      3 SW ALIQUIPPA          40.59N 80.30W
06/17/2009                   BEAVER             PA   EMERGENCY MNGR

            INDEPENDENCE RD CLOSED DUE TO FLASH FLOODING.

0920 PM     HAIL             3 NE MOUNT PLEASANT     40.21N 80.76W
06/17/2009  E1.00 INCH       JEFFERSON          OH   TRAINED SPOTTER

            NORVELT

0920 PM     FLASH FLOOD      SALEM                   40.90N 80.85W
06/17/2009                   COLUMBIANA         OH   EMERGENCY MNGR

            CUNNINGHAM ROAD CLOSED DUE TO FLASH FLOODING.

0920 PM     FLASH FLOOD      AMBRIDGE                40.59N 80.23W
06/17/2009                   BEAVER             PA   EMERGENCY MNGR

            4TH STREET NEAR ROUTE 65 CLOSED DUE TO FLASH FLOODING.

&&
Local storm report, Jun 17, 10:15 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1015 PM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             2 SE WHEELING           40.05N 80.67W
06/17/2009  E0.88 INCH       OHIO               WV   TRAINED SPOTTER

            SOUOTH WHEELING.

&&

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:17 PM EDTFlash Flood WarningPBZCarroll, Harrison, Tuscarawas3 hr
Jun 17, 8:30 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Tuscarawas60 min
Jun 17, 9:01 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson59 min
Jun 17, 9:17 PM EDTFlash Flood WarningPBZBelmont, Jefferson3 hr
Jun 17, 9:22 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Jefferson, Noble53 min
Jun 17, 9:48 PM EDTSevere Thunderstorm WarningPBZBelmont57 min
Jun 17, 10:09 PM EDTTornado WarningPBZBelmont66 min
Jun 17, 10:24 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe36 min
Jun 17, 10:46 PM EDTFlash Flood WarningPBZBelmont3 hr
Jun 17, 8:11 PM EDTSevere Thunderstorm WarningPBZMarshall, Ohio49 min
Jun 17, 8:25 PM EDTTornado WarningPBZMarshall, Ohio35 min
Jun 17, 9:00 PM EDTSevere Thunderstorm WarningPBZPreston60 min
Jun 17, 9:22 PM EDTSevere Thunderstorm WarningPBZPreston53 min
Jun 17, 11:08 PM EDTTornado WarningPBZMarion, Marshall, Monongalia, Preston, Wetzel67 min
Jun 18, 12:45 AM EDTAreal Flood WarningPBZMarion3 hr

Nearby

Tornado Warnings in Ohio, 2009Tornado Warnings in West Virginia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.